# SDR SWAA2013010411136

- Difficulty date: December 19, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 43,557 hours, 25,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 145A500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK CORRODED BETWEEN BS 792 TO BS 820, RBL 12.  REMOVED AND REPLACED TRACK IAW SRM.
